The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

AJMAA News

Date Event
March 2017

Bilinear Regular Operators on Quasi-Normed Functional Spaces

D. L. Fernandez and E. B. Silva

 

New Refinements of Hölder's Inequality

Xiu-Fen Ma

 

On Singular Numbers of Hankel Matrices of Markov Functions

Vasily A. Prokhorov

February 2017

 

Ostrowski Type Inequalities for Lebesgue Integral: a Survey of Recent Results

Sever S. Dragomir

A Subordination Theorem for Analytic Functions

Marjono

A Note on Divergent Fourier Series and λ-Permutations

A. Castillo, J. Chavez and H. Kim

Generalized Weighted Trapezoid and Grüss Type Inequalities on Time Scales

Eze Raymond Nwaeze

December 2016

A Generalization of Viete's Infinite Product and New Mean Iterations

Ryo Nishimura

Stability of the D-Bar Reconstruction Method for Complex Conductivities

S. El Kontar, T. El Arwadi, H. Chrayteh, J.-M. Sac-Épée

November

2016

On The Rayleigh-Love Rod Accreting In Both Length And Cross-Sectional Area: Forced And Damped Vibrations

M.L.G. Lekalakala, M. Shatalov, I. Fedotov, S.V. Joubert

Lower and Upper Bounds for the Point-Wise Directional Derivative of the Fenchel Duality Map

M. Raissouli, M. Ramezani

Hermite-Hadamard Type Inequalities for <i>k</i>-Riemann Liouville Fractional Integrals Via Two Kinds of Convexity

R. Hussain, A. Ali, G. Gulshan, A. Latif and K. Rauf

October 2016

Strong Convergence Theorem for a Common Fixed Point of an Infinite Family of J-nonexpansive Maps with Applications

Charlse Ejike Chidume, Otubo Emmanuel Ezzaka and Chinedu Godwin Ezea

Ostrowski Type Fractional Integral Inequalities for Generalized (s,m,φ)-preinvex Functions

Artion Kashuri and Rozana Liko

September 2016

Credibility Based Fuzzy Entropy Measure

G. Yari, M. Rahimi, B. Moomivand and P. Kumar

Stability of an Almost Surjective epsilon-Isometry in The Dual of Real Banach Spaces

Minanur Rohman, Ratno Bagus Edy Wibowo, and Marjono

Robust Error Analysis of Solutions to Nonlinear Volterra Integral Equation in Lp Spaces

Hamid Baghani, Javad Farokhi-Ostad and Omid Baghani

Partial Semigroup Algebras Associated to Partial Action

Bahman Tabatabaie Shourijeh and Sahar Moayeri Rahni

July 2016

Presentation a mathematical model for bone metastases control by using tamoxifen

Maryam Nikbakht, Alireza Fakharzadeh Jahromi and Aghileh Heydari

The boundedness of Bessel-Riesz operators on generalized Morrey spaces

Mochammad Idris, Hendra Gunawan and Eridani

Some interesting properties of finite continuous Cesŕro operators

Abdelouahab Mansour and Abderrazak Hechifa

June 2016

On operators for which T2≥-T*2

Messaoud Guesba and Mostefa Nadir

Hyponormal and K-Quasi-Hyponormal Operators On Semi-Hilbertian Spaces

Ould Ahmed Mahmoud Sid Ahmed and Abdelkader Benali

Properties of q-gamma and q-beta functions derived from the q-Gauss-Pólya inequalities

Sanja Varošanec

Inequalities for the Area Balance of Functions of Bounded Variation

Sever S. Dragomir

May 2016

Bartle Integration in Lie Algebras

Andreas Boukas and Philip Feinsilver

Some New Generalizations of Jensen's Inequality with Related Results and Applications

Steven From

On the constant in a transference inequality for the vector-valued Fourier transform

Dion Gijswijt and Jan van Neerven

December 2015

On the Biharmonic Equation with Nonlinear Boundary Integral Conditions

R. Hamdouche and H. Saker

Weak Type Inequalities for Some Operators on Generalized Morrey Spaces Over Metric Measure Spaces

Idha Sihwaningrum, Ari Wardayani, Hendra Gunawan

On the Hyers-Ulam Stability of Homomorphisms and Lie Derivations

Javad Izadi and Bahmann Yousefi

November 2015

C*-valued metric projection and Moore-Penrose inverse on Hilbert C*-modules

M. Eshaghi Gordji, H. Fathi and S.A.R. Hosseinioun

October 2015

On a Class of Meromorphic Functions of Janowski Type Related with a Convolution Operator

Abdul Rahman S. Juma, Husamaldin I. Dhayea

Commutators of Hardy Type Operators

Chunping Xie

Some Grüss Type Inequalities in Inner Product Spaces

Sever S. Dragomir

September 2015

Examples of Fractals Satisfying the Quasihyperbolic Boundary Condition

Petteri Harjulehto and Riku Klén

Hermite-Hadamard-Fejer Type Inequalities for Harmonically s-convex Functions via Fractional Integrals

İmdat İşcan, Mehmet Kunt

May 2015

Existence and Regularity of Minima of an Integral Functional in Unbounded Domain

L. Aharouch, J. Bennouna and A. Bouajaja

Some Double λ-Convergent Sequence Spaces Over n-Normed Spaces

Kuldip Raj, Renu Anand and Seema Jamwal

Optimization and Approximation for Polyhedra in Separable Hilbert Spaces

Paolo d'Alessandro

On Eigenvalues and Boundary Curvature of the C*-algebra Numerical Rang

M. T. Heydari

April 2015

On Some Constructive Method of Rational Approximation

Vasiliy A. Prokhorov

March 2015

Asymptotic Analysis of Positive Decreasing Solutions of a Class of Systems of Second Order Nonlinear Differential Equations in the Framework of Regular Variation

Jaroslav Jaroš, Kusano Takaŝi, Tomoyuki Tanigawa

On a Problem on Periodic Functions

Adel A. Abdelkarim

New Stochastic Calculus

Moawia Alghalith

December 2014

Weak solutions of non coercive stochastic Navier-Stokes equations in R2

Wilhelm Stannat and Satoshi Yokoyama

On the Regularization of Hammerstein's type Operator Equations

E. Prempeh, I. Owusu-Mensah and K. Piesie-Frimpong

Sufficient Conditions for Certain Types of Functions to be Parabolic Starlike

A. Gangadharan and S. Chinthamani

A Nonhomogeneous Subdiffusion Heat Equation

Joel-Arturo Rodriguez-Ceballos, Ana-Magnolia Marin, Ruben-Dario Ortiz

Scope of the Logarithmic Mean

Murali Rao and Agnish Dey

 Ap Functions and Maximal Operator

Chunping Xie

Application of Equivalence Method to Classify Monge-Ampčre Equations of Elliptic Type

Moheddine Imsatfia

On Some Estimates for the Logarithmic Mean

Shuhei Wada

September 2014

L∞- Error Estimate of Schwarz Algorithm for Elliptic Quasi-Variational Inequalities Related to Impulse Control Problem

Saadi Samira and Mehri Allaoua

End-Point and Transversality Conditions in the Calculus of Variations: Derivations through Direct Reasoning

Olivier de La Grandville

June 2014

An Improvement of the Hermite-Hadamard Inequality for Functions Convex on the Coordinates

Milica Klaričić Bakula

On the Sendov Conjecture for a Root Close to the Unit Circle

Indraneel G. Kasmalkar

On A Conjecture of A Logarithmically Completely Monotonic Function

Valmir Krasniqi, Armend Sh. Shabani

A Short Proof of an Open Inequality with Power-Exponential Functions

Mitsuhiro Miyagi and Yusuke Nishizawa

To a Banach *-algebra in a Semipartial Dynamical System

Bahman Tabatabaie Shourijeh and Seyed Mostafa Zebarjad

Some New Nonlinear Integro-Differential Inequalities of Gronwall-Bellman-Pachpatte Type

A. Abdeldaim

A Dynamic Contact Problem for an Electro Viscoelastic Body

Denche M. and Ait Kaki L.

February 2014

Some Operator Order Inequalities for Continuous Functions of Selfadjoint Operators in Hilbert Spaces

S. S. Dragomir and Charles E. M. Pearce

Some Properties of the Marshall-Olkin and Generalized Cuadras-Augé Families of Copulas

Edward Dobrowolski and Pranesh Kumar

December 2013

Renormalized Solutions for Nonlinear Parabolic Equation with Lower Order Terms

A. Aberqi, J. Bennouna, M. Mekkour and H. Redwane

November 2013

New Solutions to Non-Smooth PDEs

Moawia Alghalith

Numerical Solution of A System of Singularly Perturbed Convection-Diffusion Boundary-Value Problems Using Mesh Equidistribution Technique

Pratibhamoy Das and Srinivasan Natesan

October 2013

Schwarz Method for Variational Inequalities Related to Ergodic Control Problems

S. Saadi and H. Mécheri

New Inequalities of Mill's Ratio and Application to The Inverse Q-function Approximation

Pingyi Fan

Uniform Continuity and k-Convexity

Adel Afif Abdelkarim

May 2013

Some Applications of Fejér's Inequality for Convex Functions (I)

S.S. Dragomir and I. Gomm

C*-algebras Associated Noncommutative Circle and Their K-theory

Saleh Omran

On Reformations of 2--Hilbert Spaces

M. Eshaghi Gordji, A. Divandari, M. R. Safi and Y. J. Cho

April 2013

Properties of Certain Multivalent Functions Involving Ruscheweyh Derivatives

N-Eng Xu and Ding-Gong Yang

A Geometric Generalization of Busemann-Petty Problem

Liu Rong and Yuan Jun

Multilinear Fractional Integral Operators on Herz Spaces

Yasuo Komori-Furuya

Certain Compact Generalizations of Well-Known Polynomial Inequalities

N. A. Rather and Suhail Gulzar

February 2013

Certain Coefficient Estimates for Bi-univalent Sakaguchi Type Functions

B. Srutha Keerthi, S. Chinthamani

Some Identities for Ramanujan - Göllnitz - Gordon Continued fraction

M. S. Mahadeva Naika, B. N. Dharmendra and S. Chandan Kumar

1 March, 2010 AJMAA is proud to become the news host for the RGMIA (Research Group in Mathematical Inequalities and Applications). The site can be found here.
4 September 2009

Volume 6, Issue 1, 2009 is a freely available special issue dedicated to S. M. Ulam, edited by Professor Themistocles M. Rassias.


Last modified: March 14 2017 18:57:57.